# SDR 97ZZZX301

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Ind
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 437A - PILOT REPORT:  NOSE WHEEL UNSAFE INDICATOR INOPERATIVE.  CORRECTIVE:  REMOVED AND REPLACED NOSE GEAR INDICATOR LAMPS.  (X)
